# SDR USAAF98091

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Condition: Cracked
- Location: Cockpit
- Part time: 14,663 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GSO - FLT 373 - AFTER TAKEOFF FROM GSO, THE RIGHT WINDSHIELD BEGAN TO CRACK ALONG WITH SOME ELECTRICAL ARCING IN THE WINDOW AREA.  THE CRACK CONTINUED EXTENDING APPROXIMATELY 2 FEET ACROSS, OBSTRUCTING THE FIRST OFFICERS VIEW.  THE FLIGHT RETURNED TO GSO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD.  (M)
